Exact analytical solutions of charged monomer and dimer deposition models in one and two dimensions Journal Article


Authors: Mazilu, D. A.; Mazilu, I.; Williams, H. T.
Article Title: Exact analytical solutions of charged monomer and dimer deposition models in one and two dimensions
Journal Title: Journal of Physics: Conference Series
Volume: 417
Issue: 1
ISSN: 1742-6596
Publisher: IOP Publishing (Green)  
Date Published: 2013
Start Page: 12070
DOI/URL:
SHERPA: Green
W&L Authors
  1. Mazilu, Dan
    16 Mazilu
  2. Mazilu, Irina
    19 Mazilu